MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 0 COCR EXT; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 0 COCR EXT; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 110024462 g7 dual mobility acetabular liner d40m (b)(6).Ep-200146 g7 dual mobility bearing 40m d (b)(6).00-8777-028-02 biolox option head m 28/0 taper 12/14 (b)(6).Suggested component code: mechanical (g04) ¿ stem.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient initially underwent hip arthroplasty with implantation of zimmer biomet products.More than two (2) years after implantation, the patient underwent revision surgery due to loosening.The entire construct was removed.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g3, g6, h2, h3, h4, h6, h11.D10: 110024462 g7 dual mobility acetabular liner d40m 734580.Ep-200146 g7 dual mobility bearing 40m d 354610.00-8777-028-02 biolox option head m 28/0 taper 12/14 3115786.Unknown cement.The reported event could not be confirmed due to lack of product/information.Visual examination of the provided pictures identified explanted devices, bio-debris present.These cannot be used to confirm the reported event.Device not returned, further analysis cannot be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPT 12/14 SIZE 0 COCR EXT
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23977247
Report Number0002648920-2026-00003
Device Sequence Number10704212
Product Code JDI
UDI-Device Identifier00889024145740
UDI-Public(01)00889024145740(17)321101(10)65601793
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400010
Device Lot Number65601793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown